# SDR FDEA200911153957

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2749Y3
- Condition: Corroded
- Location: Bs 1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SPLICE CORRODED AT STA 1343, RBL 16.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  CORROSION REMOVED IAW SRM 51-10-02 REV 98. ORIGINAL THICKNESS 0.071", MATERIAL REMOVED 0.018, MATERIAL REMAINED  0.053" FOUND EXCEED LIMIT IAW SRM 53-00-53 FIG 101 REV 98.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
